witchywoman Posted July 25, 2009 Share Posted July 25, 2009 My pdoc raised my Lithium not quite 2 weeks ago from 600 mg to 900 mg. I asked the other day about lithium toxicity because I wasn't feeling so hot. Well, Im still having some effects. My appetite is nothing. Im having trouble eating. Having some headaches and muscle pain. Also I don't know if it's tremor or what but my muscles are jerking, especially bad in the morning. Im always spilling coffee on myself. My serum level is 0.5 which is the same as it was on 600 mg. I don't know if this could be related to my lithium, seroquel (seroquel is new also. I love it so don't want it to be from it), or if it's just totally unrelated. My pdoc is on vacation for a couple more weeks, I see another pdoc on the 30th for a second opinion. Im considering calling my family doc on Monday if Im still having issues. Thanks for any info/insight. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.